advertisement
Question
Posted by: acc | 2009/04/14

Risperdal

Morning

My son has been using Risperdal for 5 nights now and I want to stop giving it to him as it seems to not work. The paed said it would help him sleep and help with his tantrums.
How do I stop giving him this medicine?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear acc
Please inform your doctor that it is not working He may need to use it for longer than 5 days to see the effect though. You may need to halve the dose for a few days before stopping.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement